Compact operators in Banach lattices

P. G. Dodds, D. H. Fremlin

    Research output: Contribution to journalArticlepeer-review

    182 Citations (Scopus)

    Abstract

    Disjoint sequence methods from the theory of Riesz spaces are used to study compact operators on Banach lattices. A principal new result of the paper is that each positive map from a Banach lattice E to a Banach lattice F with compact majorant is itself compact provided the norms on E′ and F are order continuous.

    Original languageEnglish
    Pages (from-to)287-320
    Number of pages34
    JournalIsrael Journal of Mathematics
    Volume34
    Issue number4
    DOIs
    Publication statusPublished - Dec 1979

    Fingerprint

    Dive into the research topics of 'Compact operators in Banach lattices'. Together they form a unique fingerprint.

    Cite this